# SDR RAIA201503010003

- Difficulty date: March 1, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 34,518 hours, 32,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN FROM INSIDE.  MAINTENANCE INSPECTED AND ADJUSTED PASSENGER DOOR ROLLERS, OPS CHECK GOOD.
